VOL. 13 · NO. 1 | Winter 1983
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 13 (1), (Winter 1983)
No abstract available
Articles
Alan C. Wilde
Rocky Mountain J. Math. 13 (1), 1-14, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-1
No abstract available
W.E. Taylor Jr
Rocky Mountain J. Math. 13 (1), 15-22, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-15
No abstract available
L.W. White
Rocky Mountain J. Math. 13 (1), 23-30, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-23
KEYWORDS: Sobolev equation, point control, bang-bang control, timeoptimal control, 49A20, 49B25
No abstract available
Richard H. Warren
Rocky Mountain J. Math. 13 (1), 31-36, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-31
KEYWORDS: prefilter, fuzzy convergence, 54A40, 54C08, fuzzy continuity, weak fuzzy continuity
No abstract available
D.S. Passman
Rocky Mountain J. Math. 13 (1), 37-54, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-37
No abstract available
James C. Owings Jr
Rocky Mountain J. Math. 13 (1), 55-60, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-55
KEYWORDS: 10B05
No abstract available
C. David Minda
Rocky Mountain J. Math. 13 (1), 61-70, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-61
No abstract available
Gerald A. Anderson
Rocky Mountain J. Math. 13 (1), 71-76, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-71
No abstract available
Richard C. Bradley Jr
Rocky Mountain J. Math. 13 (1), 77-98, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-77
KEYWORDS: Strictly stationary, information regularity, Entropy, Gaussian process, central limit theorem, 60G10, 60F05, maximal correlation
No abstract available
A. Verma, V.K. Jain
Rocky Mountain J. Math. 13 (1), 99-116, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-99
No abstract available
B.J. Tomiuk
Rocky Mountain J. Math. 13 (1), 117-124, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-117
KEYWORDS: 46H20, 46H25, 46H10
No abstract available
John A. Burns, Terry L. Herdman, Harlan W. Stech
Rocky Mountain J. Math. 13 (1), 125-142, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-125
No abstract available
Elgin H. Johnston
Rocky Mountain J. Math. 13 (1), 143-154, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-143
No abstract available
R.A. Goad
Rocky Mountain J. Math. 13 (1), 155-168, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-155
KEYWORDS: approximate fibration, iterated mapping cylinder, 55F65, 57C99, 55F15, classifying space
No abstract available
Gary R. Greenfield
Rocky Mountain J. Math. 13 (1), 169-176, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-169
No abstract available
Anthony Leung
Rocky Mountain J. Math. 13 (1), 177-190, (Winter 1983) DOI: 10.1216/RMJ-1983-13-1-177
No abstract available
Back to Top